Advil 400 mg Muscle & Joint Extra Strength Caplets

$14.99

Pack Size: 32 caplets

Ingredients:
Each caplet contains ibuprofen 400 mg.

For the relief of muscle discomfort, pain and fever.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.